# SDR AALA20090823JFK01

- Difficulty date: August 23, 2009
- Submitted: August 25, 2009
- Operation: Air carrier
- Aircraft: N177AN
- Make and model: Boeing 757223
- Aircraft serial: 32396
- Aircraft time: 24,751 hours, 8,345 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 4052506955
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

JFK - CREW REPORTED DUEL FLIGHT MANAGEMENT COMPUTER FAILURE.  EMERGENCY DECLARED, LANDED JFK WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED RIGHT FLIGHT MANAGEMENT COMPUTER AND CROSS LOADED SOFTWARE AS PER MM34-61-00-2.  SYSTEM GROUND CHECKED NORMAL OPERATION.
